Citation: SideEffect. "Unexpected Interaction: An Experience with Tramadol, Oxycodone (Percocet) & MDMA (Ecstasy) (exp56335)". Erowid.org. May 6, 2008. erowid.org/exp/56335
After a morning of physical therapy and appointments for back pain, I drove myself home and took a tramadol and 2 percocets. Roughly 30 minutes later, I figured I'd take the remaining half of a blue puma I had run tests on.
In about another hour, I was rolling hard. I couldn't focus my eyes, and I felt great except for the fact that this was way stronger than I had expected. I took the RXs at about 10:30am and I couldn't really function until around 4pm. At around 4 my back pain started to come back and I didn't feel high anymore. I abstained for the remainder of the day.
This morning, I took celebrex (I take it daily in the morning) and took a tramadol Hydrocloride. I woke up feeling really sore in my back and neck from last night. It wasn't until about 10:30 again this morning that I took one 7.5mg oxycodone because I wasn't experiencing any relief from the tramadol. I set down to my computer about 1.5 hours ago and started to feel my eyes wander. I started to feel like I was rolling again. So much so that I had to post this experience. I feel a lack of focus, but a strong relaxation despite the percocet wearing off.
It's nearly 5pm right now, and I'm still feeling a very strange feeling, but my pain is back. I'd be very cautious about mixing tramadol and mdma. I don't know how I would have felt if I had taken a whole pill, but I know that I have never rolled like that, with the sickness of opiates and lethargy before. I've taken my oxycodones with mdma and mde before, but this was way different. It is strange to be feeling like this but still in pain, not something I'd do again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.